×

Droites de saut des fibres stables de rang eleve sur \(P_ 2\). (French) Zbl 0473.14005


MSC:

14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Barth, W.: Some properties of stable rank-two vector bundles on IP n . Math. Ann.226, 125-150 (1977) · doi:10.1007/BF01360864
[2] Brieskorn, E.: Über holomorphe IP n -Bündel über IP1, Math. Ann.157, 343-357 (1967). · Zbl 0128.17003 · doi:10.1007/BF02028245
[3] Drezet, J.M.: Exposé à Nice, Février 1981.
[4] Elencwajg, G.: Des fibrés uniformes non homogènes. Math. Ann.239, 185-192 (1979). · Zbl 0498.14007 · doi:10.1007/BF01420375
[5] Hartshorne, R.: Algebraic Geometry. New York-Heidelberg-Berlin: Springer 1977 · Zbl 0367.14001
[6] Hulek, K.: Stable rank-2 vector bundles on IP2 withc 1 odd. Math. Ann.242, 241-266 (1979) · Zbl 0407.32013 · doi:10.1007/BF01420729
[7] Hulek, K.: On the classification of stable rank-r vector bundles over the projective plane. In: Vector Bundles and Differential Equations (A. Hirschowitz ed.) Proceedings (Nice 1979), pp. 113-144. Progress in Mathematics7, Boston-Basel-Stuttgart: Birkhäuser 1980 · Zbl 0446.14006
[8] Kodaira, K., Nirenberg, L., Spencer, D.C.: On the existence of deformations of complex analytic structures. Ann. of Math. (2)67, 450-459 (1958) · Zbl 0088.38004 · doi:10.2307/1970256
[9] Kodaira, K., Spencer, D.C.: A theorem of completeness for complex analytic fibre spaces. Acta Math.,100, 281-294 (1958). · Zbl 0124.16502 · doi:10.1007/BF02559541
[10] Maruyama, M.: Moduli of stable sheaves I. J. Math. Kyoto Univ.17, 91-126 (1977) · Zbl 0374.14002
[11] Ruget, G.: Modules des fibrés vectoriels. In: Séminaire de géométrie analytique 1971/1972 (A. Douady, J.-L. Verdier) Exp. XII. Astérisque16, 250-254, (1974). Paris: Société Mathématique de France
[12] Takemoto., F.: Stable vector bundles on algebraic surfaces. Nagoya Math. J.47, 29-48 (1972) · Zbl 0245.14007
[13] Van de Ven, A.: On uniform vector bundles. Math. Ann.195, 245-248 (1972) · Zbl 0215.43202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.